# SDR SWIA2018052244695

- Difficulty date: May 11, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 30,885 hours, 19,428 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SERVICE DOOR LOWER SILL AFT AND MID-AFT FLOOR PROTECTOR WEBS AND ATTACH ANGLES.    REPLACED SERVICE DOOR LOWER SILL AFT AND MID-AFT FLOOR PROTECTOR MOUNT ANGLES IAW SRM.
